So I mentioned in my rant a few posts down that I'm having trouble getting my Cymbalta prescription refilled so I've been off it for a couple of days so far. I had a lot of trouble explaining what the withdrawal symptoms are like, I always have had trouble describing them. Well, good ol' Wikipedia to the rescue!
They are called brain zaps or brain jolts and if you have been around me the last couple of days (particularly this evening) and I seemed a little distant it was mostly because of these stupid things. In any case, there is no evidence that these 'zaps' cause any sort of damage or anything so that's good. Additionally, I don't have them as bad as it seems some people get them. But the description for what they are like is probably as close as you can get without experiencing them yourself. It really is hard to pin down what it's like.
I've had some fricken weird dreams and its obvious the whole anxiety thing is creeping back, so that's nice. But it proves to me the meds do work and work very well. So all in all it's a good reminder. I'm so putting some away for a rainy day when I get it refilled.